# SDR GTIA2019072834511

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 5,207 hours, 2,213 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT ATTENDANTS AND PASSENGERS REPORTED A 'FUEL GAS' SMELL FROM ROWS 14-26. PERFORMED SUPPLEMENTARY PROCEDURE FOR ELIMINAITON OF ODOR/FUMES. X BLEED CLOSED AND PACK 2 OFF. THE ODOR DISSIPATED-AIRFRAME ENGINE APU WERE INSPECTED NO EVIDENCE OF LEAKED IAW AMM 05-50-00.
